MathSciNet Relay Station
MathSciNet bibliographic data
MR1112063 34K15 (34K20 92C20)
Zinner, B. Stability of traveling wavefronts for the discrete Nagumo equation. SIAM J. Math. Anal. 22 (1991), no. 4, 1016–1020.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement